# SDR DL733990240

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 5-70166-3 OF S18A AT BS 727, A CRACK WAS FOUND BEYOND EO/SB LIMITS.  REPAIRED PER ERA 332733-14.
